MathSciNet Relay Station
MathSciNet bibliographic data
MR1246519 (95j:47027) 47B20
Chō, Muneo; Itoh, Masuo Putnam's inequality for $p$-hyponormal operators. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2435–2440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement